Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On transitive and fully transitive primary groups


Author: Paul Hill
Journal: Proc. Amer. Math. Soc. 22 (1969), 414-417
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0269735-0
MathSciNet review: 0269735
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0269735-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society